Journal of Differential Geometry
- J. Differential Geom.
- Volume 106, Number 1 (2017), 127-137.
Kähler metric on the space of convex real projective structures on surface
We prove that the space of convex real projective structures on a surface of genus $g \geq 2$ admits a mapping class group invariant Kähler metric where Teichmüller space with Weil–Petersson metric is a totally geodesic complex submanifold.
Research partially supported by STINT-NRF grant (2011-0031291). Research by G. Zhang is supported partially by the Swedish Science Council (VR). I. Kim gratefully acknowledges the partial support of grant (NRF-2017R1A2A2A05001002) and a warm support of Chalmers University of Technology during his stay.
J. Differential Geom., Volume 106, Number 1 (2017), 127-137.
Received: 19 August 2015
First available in Project Euclid: 26 April 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Kim, Inkang; Zhang, Genkai. Kähler metric on the space of convex real projective structures on surface. J. Differential Geom. 106 (2017), no. 1, 127--137. doi:10.4310/jdg/1493172095. https://projecteuclid.org/euclid.jdg/1493172095